# SDR 95ZZZX633

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2820M
- Make and model: Piper PA-12
- Aircraft serial: 121172
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Bail
- Part number: 750268
- Condition: Broke
- Location: Gascolator
- Part time: 1,542 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE BAIL, WHICH HOLDS THE GASCOLATOR BOWL ON, BROKE IN-FLIGHT FROM POSSIBLY A CRACK THAT DEVELOPED AT THE T-SECTION.  THIS CRACK COULD NOT BE SEEN BECAUSE OF ITS PLACEMENT.  RECOMMENDATION IS TO REPLACE BAIL WITH A BETTER ENGINEERED PART OR REPLACE EVERY 30 YEARS.
